# SDR FDEA202111192775

- Difficulty date: September 26, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA712511
- Condition: Corroded
- Location: Bs 1841 S43-48r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FWD FRAME AFT FACE AT STA 1841 & NEAR RBL 43 FUSELAGE FRAME J-CLIP   NUTPLATE EXFOLIATED THROUGH THE SKIN (MARKED) IN AFT CARGO COMP. REPAIRED J-CLIP AT STA 1841 &  RBL 43 REF SRM 53-00-00-2R FIG 210  "MAJOR REPAIR"
